# SDR SIMA20250125003

- Difficulty date: January 25, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N740MR
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 48,832 hours, 30,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMERGENCY LIGHTS GET EICAS EMERGENCY LIGHT BATT FAULT AND CENTER AILSE LIGHT CEILING BY FORWARD LAV AND BOTH INDICATORS BY FORWARD SERVICE LIGHTS DO NOT COME ON WITH CMC FAULT CODES 33500001UT1 AND 33500002UT1. CHARGED THE EMERGENCY LIGHT POWER UNIT BATTERIES IAW AMM 33-50-01. PERFORMED EMERGENCY LIGHTING OPERATIONAL TEST IAW AMM 33-50-00. OPS CHECK GOOD.
